MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG RP AOX STB INS SZ5 10; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIG RP AOX STB INS SZ5 10; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 196192151
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671)
Date of Event 02/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address bad flexion contracture.Doi: (b)(6) 2017; dor: (b)(6) 2018; left knee.

Brand Name
SIG RP AOX STB INS SZ5 10
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7628728
Report Number1818910-2018-62896
Device Sequence Number1432830
Product Code NJL
UDI-Device Identifier10603295076650
UDI-Public10603295076650
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number196192151
Device Lot Number7844130
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR